Alert archive / Georgia / Wind Advisories in 2019

Wind Advisory 7, NWS Jacksonville, FL

April 18, 201910 counties in Florida; 14 counties in Georgia

NWS Jacksonville, FL issued this wind advisory at Apr 18, 2019, 11:50 PM EDT for 10 counties in Florida; 14 counties in Georgia. It took effect at Apr 19, 2019, 9:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2019, 11:50 PM EDT (03:50 UTC)
In effect from
Apr 19, 2019, 9:00 AM EDT
Expired
Apr 19, 2019, 8:00 PM EDT
In force
11 hr
Issued by
NWS Jacksonville, FL
All 24 counties

Alachua County, FL, Baker County, FL, Bradford County, FL, Duval County, FL, Flagler County, FL, Gilchrist County, FL, Marion County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Charlton County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 59 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 3.8 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
263 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

093 
WWUS72 KJAX 190350
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
1150 PM EDT Thu Apr 18 2019


FLZ020-021-023>025-030>033-035-037-038-122-124-125-133-136-138-
140-222-236-240-340-GAZ132>136-149-151>154-162-163-165-166-250-
264-350-364-200000-
/O.NEW.KJAX.WI.Y.0007.190419T1300Z-190420T0000Z/
Hamilton-Suwannee-Baker-Inland Nassau-Inland Duval-Union-Bradford-
Clay-Inland St. Johns-Gilchrist-Putnam-Inland Flagler-
Northern Columbia-Coastal Nassau-Coastal Duval-Coastal St. Johns-
Eastern Alachua-Coastal Flagler-Eastern Marion-Southern Columbia-
Western Alachua-Central Marion-Western Marion-Coffee-Jeff Davis-
Bacon-Appling-Wayne-Atkinson-Pierce-Brantley-Inland Glynn-
Coastal Glynn-Echols-Clinch-Inland Camden-Coastal Camden-
Northern Ware-Northeastern Charlton-Southern Ware-
Western Charlton-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, 
Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, 
Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair,
Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, 
Picolata, Trenton, Bostwick, Carraway, Palatka, Bunnell, 
Espanola, Andalusia, Winfield, Suwannee Valley, Amelia City, 
Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, 
Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, 
Saint Augustine, Gainesville, Gainesville Airport, Newnans Lake, 
Palm Coast, Lynne, Moss Bluff, Columbia, Lake City, 
Oleno State Park, Lulu, Watertown, High Springs, Newberry, 
Archer, Anthony, Burbank, Ocala, Weirsdale, Ocala Airport, 
Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, 
Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, 
Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, 
Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Needmore, Statenville, Homerville, Colesburg, 
Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, 
Needham, Waycross, Winokur, Folkston, St. George, Homeland, 
Race Pond, and Stephen Foster State Park
1150 PM EDT Thu Apr 18 2019

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM EDT FRIDAY...

The National Weather Service in Jacksonville has issued a Wind
Advisory, which is in effect from 9 AM to 8 PM EDT Friday.

* WINDS...South to southwest 20 to 30 mph with gusts around 40 
  mph.

* TIMING...During the day on Friday. 

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
3 follow-up statements
905 
WWUS72 KJAX 191325
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
925 AM EDT Fri Apr 19 2019

FLZ020-021-023>025-030>033-035-037-038-122-124-125-133-136-138-
140-222-236-240-340-GAZ132>136-149-151>154-162-163-165-166-250-
264-350-364-200000-
/O.CON.KJAX.WI.Y.0007.000000T0000Z-190420T0000Z/
Hamilton-Suwannee-Baker-Inland Nassau-Inland Duval-Union-Bradford-
Clay-Inland St. Johns-Gilchrist-Putnam-Inland Flagler-
Northern Columbia-Coastal Nassau-Coastal Duval-Coastal St. Johns-
Eastern Alachua-Coastal Flagler-Eastern Marion-Southern Columbia-
Western Alachua-Central Marion-Western Marion-Coffee-Jeff Davis-
Bacon-Appling-Wayne-Atkinson-Pierce-Brantley-Inland Glynn-
Coastal Glynn-Echols-Clinch-Inland Camden-Coastal Camden-
Northern Ware-Northeastern Charlton-Southern Ware-
Western Charlton-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, 
Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, 
Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair,
Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, 
Picolata, Trenton, Bostwick, Carraway, Palatka, Bunnell, 
Espanola, Andalusia, Winfield, Suwannee Valley, Amelia City, 
Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, 
Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, 
Saint Augustine, Gainesville, Gainesville Airport, Newnans Lake, 
Palm Coast, Lynne, Moss Bluff, Columbia, Lake City, 
Oleno State Park, Lulu, Watertown, High Springs, Newberry, 
Archer, Anthony, Burbank, Ocala, Weirsdale, Ocala Airport, 
Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, 
Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, 
Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, 
Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Needmore, Statenville, Homerville, Colesburg, 
Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, 
Needham, Waycross, Winokur, Folkston, St. George, Homeland, 
Race Pond, and Stephen Foster State Park
925 AM EDT Fri Apr 19 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...South to Southwest 20 to 30 mph with gusts up to 40 
  mph.

* TIMING...Today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
446 
WWUS72 KJAX 191328
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
928 AM EDT Fri Apr 19 2019

FLZ020-021-023>025-030>033-035-037-038-122-124-125-133-136-138-
140-222-236-240-340-GAZ132>136-149-151>154-162-163-165-166-250-
264-350-364-200000-
/O.CON.KJAX.WI.Y.0007.000000T0000Z-190420T0000Z/
Hamilton-Suwannee-Baker-Inland Nassau-Inland Duval-Union-Bradford-
Clay-Inland St. Johns-Gilchrist-Putnam-Inland Flagler-
Northern Columbia-Coastal Nassau-Coastal Duval-Coastal St. Johns-
Eastern Alachua-Coastal Flagler-Eastern Marion-Southern Columbia-
Western Alachua-Central Marion-Western Marion-Coffee-Jeff Davis-
Bacon-Appling-Wayne-Atkinson-Pierce-Brantley-Inland Glynn-
Coastal Glynn-Echols-Clinch-Inland Camden-Coastal Camden-
Northern Ware-Northeastern Charlton-Southern Ware-
Western Charlton-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, 
Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, 
Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair,
Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, 
Picolata, Trenton, Bostwick, Carraway, Palatka, Bunnell, 
Espanola, Andalusia, Winfield, Suwannee Valley, Amelia City, 
Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, 
Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, 
Saint Augustine, Gainesville, Gainesville Airport, Newnans Lake, 
Palm Coast, Lynne, Moss Bluff, Columbia, Lake City, 
Oleno State Park, Lulu, Watertown, High Springs, Newberry, 
Archer, Anthony, Burbank, Ocala, Weirsdale, Ocala Airport, 
Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, 
Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, 
Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, 
Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Needmore, Statenville, Homerville, Colesburg, 
Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, 
Needham, Waycross, Winokur, Folkston, St. George, Homeland, 
Race Pond, and Stephen Foster State Park
928 AM EDT Fri Apr 19 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...South 20 to 30 mph with gusts up to 40 mph, becoming
  southwest.

* TIMING...Today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
247 
WWUS72 KJAX 192337
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
737 PM EDT Fri Apr 19 2019

FLZ020-021-023>025-030>033-035-037-038-122-124-125-133-136-138-
140-222-236-240-340-GAZ132>136-149-151>154-162-163-165-166-250-
264-350-364-200045-
/O.EXP.KJAX.WI.Y.0007.000000T0000Z-190420T0000Z/
Hamilton-Suwannee-Baker-Inland Nassau-Inland Duval-Union-Bradford-
Clay-Inland St. Johns-Gilchrist-Putnam-Inland Flagler-
Northern Columbia-Coastal Nassau-Coastal Duval-Coastal St. Johns-
Eastern Alachua-Coastal Flagler-Eastern Marion-Southern Columbia-
Western Alachua-Central Marion-Western Marion-Coffee-Jeff Davis-
Bacon-Appling-Wayne-Atkinson-Pierce-Brantley-Inland Glynn-
Coastal Glynn-Echols-Clinch-Inland Camden-Coastal Camden-
Northern Ware-Northeastern Charlton-Southern Ware-
Western Charlton-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, 
Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, 
Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair,
Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, 
Picolata, Trenton, Bostwick, Carraway, Palatka, Bunnell, 
Espanola, Andalusia, Winfield, Suwannee Valley, Amelia City, 
Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, 
Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, 
Saint Augustine, Gainesville, Gainesville Airport, Newnans Lake, 
Palm Coast, Lynne, Moss Bluff, Columbia, Lake City, 
Oleno State Park, Lulu, Watertown, High Springs, Newberry, 
Archer, Anthony, Burbank, Ocala, Weirsdale, Ocala Airport, 
Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, 
Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, 
Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, 
Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Needmore, Statenville, Homerville, Colesburg, 
Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, 
Needham, Waycross, Winokur, Folkston, St. George, Homeland, 
Race Pond, and Stephen Foster State Park
737 PM EDT Fri Apr 19 2019

...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

West to southwest winds will continue to slowly subside this
evening with any wind gusts generally at 30 mph or less the
remainder of the night.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Apr 18, 9:30 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 18, 9:30 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
930 PM EDT Thu Apr 18 2019

...ENHANCED RISK OF SEVERE WEATHER ACROSS MUCH OF THE AREA
FRIDAY...

.UPDATE...
Very active pattern the next 24 hours as strong low pressure and
squall line with severe winds will impact all of SE GA/NE FL. This
evening a trof will interact with lingering sea breeze boundaries
and just enough moisture to trigger scattered showers mainly east
of a line from GNV-JAX-SSI, mainly impacting the I-95 corridor of
NE FL and the St Johns River Basin. For now expecting moderate
shower activity with some brief heavy downpours and some gusty
winds to around 30-35 mph, not expecting enough instability to
trigger storms but not out of the question as these push into the
coastal waters after midnight and linger almost towards morning
closer to the Gulf Stream far offshore. Otherwise skies becoming
cloudy with very mild overnight temps for mid April with lows in
the upper 60s to near 70 degrees. On Friday, models have come into
good agreement on squall line timing entering portions of inland
SE GA and the Suwannee River valley by 9-11am and moving quickly
eastward to the I-95 corridor and St Johns River Basin by Noon-2pm
time frame and into the coastal waters by late afternoon. Storm
Prediction Center has maintained an "Enhanced" risk of severe
storms which is defined as "Numerous" Severe storms, so a solid
squall line is expected to impact all of SE GA/NE FL with likely
40-60 mph winds and isolated embedded tornadoes and intense storms
with winds exceeding 60 mph in some locations. Also be aware that
the pressure gradient ahead of the squall line will increase so
that non thunderstorm winds from the south will be in the 20-30
mph range with gusts of 35-40 mph ahead of the squall line and a
Wind Advisory may need to be posted to account for this, but main
event still expected to occur at the leading edge of the squall
line. Please remain aware of weather conditions through the day
tomorrow and be prepared to take cover ahead of this potentially
dangerous weather event. Max Temps will push quickly into the
lower to middle 80s ahead of the squall line but may be held in
the upper 70s over far inland areas where the rainfall occurs in
the morning hours. Rainfall amounts are expected to be around an
inch area-wide with isolated amounts to 2+ inches in the heavier
storms and will likely cause ponding of water on roadways and
temporary localized flooding.

&&

.AVIATION...
Mainly VFR conds this evening with still a question on how much
the shower activity pushing up the FL peninsula will impact the
TAF sites, so for now have kept the VCSH wording with the best
shot of terminal shower activity at SGJ by 03-04z time frame with
low MVFR possibilities. Otherwise increasing winds just above the
surface will support LLWS (Low Level Wind Shear) at inland TAF
sites after 06z with 35-40 knots winds at 1-2Kft. Rest of forecast
is based on strong southerly winds developing by 13-14z at
20G30knots and possible MVFR CIGS, then timing of squall line
impacting TAF sites by 17-18z with S-SW winds at 25G40 knots for
brief period, then showing slight decrease in winds and lingering
showers by 20-21z through the end of the period.

&&

.MARINE...
South winds already increasing ahead of approaching frontal system
tonight into the 20-25 knot range with Gale Force South to
Southwest winds of 25-35 knots expected on Friday and Gales have
been posted for the coastal waters with gusts to 40-45 knots
expected which will likely be convectively enhanced as the severe
squall line pushes through the waters during the mid to late
afternoon hours.

&&

.CLIMATE...
Still expect Strong low pressure system and associated severe
weather to impact NE FL/SE GA on Friday and will likely come
close to breaking Daily Record Low Pressure and Max Wind Gusts
for April 19th and have included these below as FYI...

    Daily Record LOW SLP / Daily Record Max WindGust
JAX 1003.7 mb 04-19-1901     50 mph 04-19-1965
GNV 1006.1 mb 04-19-1988     35 mph 04-19-1998
AMG 1001.9 mb 04-19-1988     39 mph 04-19-2013
SSI 1003.4 mb 04-19-1978     41 mph 04-19-2013

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  68  78  50  66 /   0  80  10  10
SSI  70  79  55  69 /  10  90  10  10
JAX  69  83  54  71 /  20  90  10  10
SGJ  69  83  56  71 /  50  80  10  10
GNV  69  81  54  71 /  10 100  10  10
OCF  68  83  55  71 /  20 100  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 4 AM EDT Friday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Gale Warning from 4 AM Friday to midnight EDT Friday night for
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

     Gale Watch from 8 AM EDT Friday through Friday afternoon for
     Coastal waters from Altamaha Sound to Fernandina Beach FL
     out 20 NM-Coastal waters from Fernandina Beach to St.
     Augustine FL out 20 NM-Coastal waters from St. Augustine to
     Flagler Beach FL out 20 NM.

     Small Craft Advisory until 8 AM EDT Friday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Hess/Bricker

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 12:38 AM EDTSpecial Marine WarningJAX67 min
Apr 19, 1:39 AM EDTSpecial Marine WarningJAX66 min
Apr 19, 3:00 AM EDTSpecial Marine WarningJAX60 min
Apr 19, 3:12 AM EDTRip Current StatementJAXDuval, Flagler, Nassau17 hr
Apr 19, 5:08 AM EDTSpecial Marine WarningJAX67 min
Apr 19, 9:43 AM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee47 min
Apr 19, 10:15 AM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton45 min
Apr 19, 10:19 AM EDTSevere Thunderstorm WarningJAXColumbia, Gilchrist, Hamilton, Suwannee41 min
Apr 19, 10:56 AM EDTTornado WarningJAXBaker, Columbia19 min
Apr 19, 11:00 AM EDTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Columbia, Gilchrist, Union60 min
Apr 19, 11:33 AM EDTSevere Thunderstorm WarningJAXClay, Duval, Nassau, Saint Johns57 min
Apr 19, 11:35 AM EDTSpecial Marine WarningJAX115 min
Apr 19, 11:49 AM EDTTornado WarningJAXNassau26 min
Apr 19, 11:54 AM EDTSevere Thunderstorm WarningJAXAlachua, Clay, Marion, Putnam66 min
Apr 19, 12:26 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Nassau, Saint Johns49 min
Apr 19, 12:45 PM EDTSevere Thunderstorm WarningJAXClay, Marion, Putnam, Saint Johns45 min
Apr 19, 12:50 PM EDTSpecial Marine WarningJAX85 min
Apr 19, 12:51 PM EDTSpecial Weather StatementJAXFlagler54 min
Apr 19, 1:11 PM EDTSpecial Marine WarningJAX2 hr
Apr 19, 1:25 PM EDTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam, Saint Johns65 min
Apr 19, 1:36 PM EDTAreal Flood AdvisoryJAXMarion114 min
Apr 19, 2:09 PM EDTSpecial Marine WarningJAX66 min
Apr 19, 2:27 PM EDTSevere Thunderstorm WarningJAXFlagler33 min
Apr 19, 3:12 PM EDTSpecial Weather StatementJAXAlachua, Baker, Columbia, Gilchrist, Hamilton, Suwannee and 1 more78 min
Apr 19, 3:16 PM EDTSpecial Marine WarningJAX54 min
Apr 19, 4:32 PM EDTSpecial Weather StatementJAXAlachua, Baker, Bradford, Clay, Columbia, Marion and 3 more88 min
Apr 19, 5:55 PM EDTSpecial Weather StatementJAXClay, Duval, Flagler, Nassau, Putnam, Saint Johns65 min
Apr 19, 9:47 AM EDTSpecial Weather StatementJAXAtkinson, Bacon, Coffee, Jeff Davis58 min
Apr 19, 10:01 AM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch, Coffee44 min
Apr 19, 10:35 AM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Charlton, Clinch, Jeff Davis, Pierce and 1 more55 min
Apr 19, 10:45 AM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee16 min
Apr 19, 10:51 AM EDTTornado WarningJAXAppling, Jeff Davis24 min
Apr 19, 11:12 AM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Charlton, Pierce, Ware, Wayne48 min
Apr 19, 12:01 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Wayne29 min
Apr 19, 12:10 PM EDTTornado WarningJAXCamden, Glynn29 min

Nearby

Wind Advisories in Georgia, 2019Wind Advisories in Florida, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.